APM  Vol.3 No.4 , July 2013
The Integrals of Entwining Structure
ABSTRACT

In this paper the integrals of entwining structure (A,C,ψ) are discussed, where A is a k-algebra, C a k-coalgebra and a k-linear map. We prove that there exists a normalized integral γ:CHom(C,A) of (A,C,ψ) if and only if any representation of (A,C,ψ) is injective in a functorial way as a corepresentation of C. We give the dual results as well.



Cite this paper
Y. Yuan, L. Dong and Z. Jiao, "The Integrals of Entwining Structure," Advances in Pure Mathematics, Vol. 3 No. 4, 2013, pp. 381-389. doi: 10.4236/apm.2013.34055.
References
[1]   R. G. Larson and M. E. Sweedler, “An Associative Orthogonal Bilinear form for Hopf Algebras,” American Journal of Mathematics, Vol. 91, No. 1, 1969, pp. 75-94. doi:10.2307/2373270

[2]   M. E. Sweedler, “Integrals for Hopf Algebra,” Annals of Mathematics Second Series, Vol. 89, No. 2, 1969, pp. 323-335. doi:10.2307/1970672

[3]   T. Kerler, “Bridged Links and Tangle Presentations of Cobordism Categories,” Advances in Mathematics, Vol. 141, No. 2, 1999, pp. 207-281. doi:10.1006/aima.1998.1772

[4]   G. Kuperberg, “Non-Involuntory Hopf Algebras and 3-Manifold Invariants,” Duke Mathematical Journal, Vol. 84, No. 1, 1996, pp. 83-129. doi:10.1215/S0012-7094-96-08403-3

[5]   V. Turaev, “Quantum Invariants of Knots and 3-Manifolds,” Walter de Gruyter, Berlin, 1994.

[6]   C. Menini and G. Mimitaru, “Integral, Quantum Galois Extensions and the Affineness Criterion for Quantum Yetter-Drinfeld Modules,” Journal of Algebra, Vol. 247, No. 2, 2002, pp. 467-508. doi:10.1006/jabr.2001.8899

[7]   T. Brezinski and S. Majid, “Coalgebra Bundles,” Communications in Mathematical Physics, Vol. 191, No. 2, 1998, pp. 467-492. doi:10.1007/s002200050274

[8]   T. Brezinski, “On Modules Associated to Coalgebra Galois Extensions,” Journal of Algebra, Vol. 215, No. 1, 1999, pp. 290-317. doi:10.1006/jabr.1998.7738

[9]   M. E. Sweedler, “Hopf Algebras,” Benjamin, New York, 1969.

[10]   Y. Doi, “Unifying Hopf Modules,” Journal of Algebra, Vol. 153, No. 2, 1992, pp. 373-385. doi:10.1016/0021-8693(92)90160-N

[11]   Y. Doi, “Algebras with Total Integrals,” Communications in Algebra, Vol. 13, No. 10, 1985, pp. 2137-2159.

[12]   S. Caenepeel, G. Militaru and S. Zhu, “Doi-Hopf Modules, Yetter-Drinfel’d Modules and Frobenius Type Properties,” Transactions of the American Mathematical Society, Vol. 349, No. 11, 1997, pp. 4311-4342. doi:10.1090/S0002-9947-97-02004-7

[13]   S. Caenepeel, G. Militaru and S. Zhu, “A Maschke Type Theorem for Doi-Hopf Modules and Applications,” Journal of Algebra, Vol. 187, No. 2, 1997, pp. 388-412. doi:10.1006/jabr.1996.6794

[14]   S. Caenepeel, G. Militaru and S. Zhu, “Separable Functors for the Category of Doi-Hopf Modules, Applications,” Advances in Mathematics, Vol. 145, No. 2, 1999, pp. 239-290. doi:10.1006/aima.1998.1817

[15]   T. Brzeziński, S. Caenepeel, G. Militaru and S. Zhu, “Frobenius and Maschke Type Theorems for Doi-Hopf Modules and Entwined Modules Revisited: A Unified Approach,” In: A. Granja, J. Alonso Hermida and A. Verschoren, Eds., Marcel Dekker, New York, 2001.

 
 
Top